# SDR AUS20011159

- Difficulty date: October 29, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2710 · Aileron Control System
- Part: Gearbox
- Part number: 256T34304
- Condition: Faulty
- Location: Aileron Control
- Part time: 46,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AILERON GEARBOX OUTPUT CRANK FAILED TO RESPOND TO FLAP POSITION.
